# SDR AALA202212275730

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 25,058 hours, 3,430 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Slider
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-12C, DOOR GETS STUCK. RE-INSTALLED SLIDER ON TOP OF LAVATORY DOOR THAT FELL ON FLOOR AS REQUIRED.
